# SDR UIEA2011063000352

- Difficulty date: June 30, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 800, STR 17 (1) EA HOLE FOUND CRACK AT AFT LOWER CHORD.  (RT BS 800 FRAME AT LOWER CHORD REPAIRED BETWEEN S16 TO S17.  ACCOMPLISHED IAW HX RS R53-20-37128, REV A.)
